Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 14, NWS Dodge City, KS

August 8, 2013Clark County, Ford County, Kansas

NWS Dodge City, KS issued this flash flood warning at Aug 8, 2013, 2:36 AM CDT for Clark County, Ford County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 2:36 AM CDT (07:36 UTC)
Expired
Aug 8, 2013, 5:30 AM CDT
In force
3 hr
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Flood severity
None

Counties Clark County, KS, Ford County, KS

The radar

The Dodge City radar (KDDC), 30 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:30 AM CDTHEAVY RAIN 6.752 Nne Bloom, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WGUS53 KDDC 080736
FFWDDC
KSC025-057-081030-
/O.NEW.KDDC.FF.W.0014.130808T0736Z-130808T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
236 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS...
  THIS INCLUDES THE CITY OF CLARK STATE LAKE...
  SOUTHERN FORD COUNTY IN SOUTHWEST KANSAS...
  THIS INCLUDES THE CITIES OF...KINGSDOWN...FORD...BUCKLIN...BLOOM...

* UNTIL 530 AM CDT

* AT 229 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER
  RADAR INDICATED THAT THREE TO FIVE INCHES OF RAIN HAD FALLEN SINCE
  1230 AM.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

THIS WARNING REPLACES THE FLASH FLOOD WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR SOUTHERN FORD AND NORTHERN CLARK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3764 10011 3773 9977 3755 9957 3715 9956
      3737 9992

$$

UMSCHEID
1 follow-up statement
485 
WGUS73 KDDC 081022
FFSDDC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
522 AM CDT THU AUG 8 2013

KSC025-057-081032-
/O.EXP.KDDC.FF.W.0014.000000T0000Z-130808T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK KS-FORD KS-
522 AM CDT THU AUG 8 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 AM CDT FOR SOUTHERN
FORD AND NORTHEASTERN CLARK COUNTIES...

THE FLASH FLOOD THREAT HAS ENDED WITH NO ADDITIONAL RAINFALL
OCCURRING...HOWEVER WATER WAS STILL REPORTED OVER COUNTY ROADS
ACROSS FAR SOUTHERN FORD COUNTY.

LAT...LON 3764 10011 3773 9977 3755 9957 3715 9956
      3737 9992

$$

UMSCHEID

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 12:12 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 8, 12:12 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1212 AM CDT Thu Aug 8 2013

...Update to aviation for 06Z TAFs...

.SYNOPSIS...
ISSUED AT 1010 PM CDT WED AUG 7 2013

The 08.00Z 250 hPa showed 50 KT flow extending from KDDC increasing
to around 100 KT at KAPX. @ 500 hPa, a 577-580 decameter cyclone was
spinning off northwest California. Downstream, an open wave was moving
across the central Rockies. A huge 550 decameter cyclone was noted across
west central Ontario. @ 700 hPa, easterly upslope flow was observed
at KDDC. This upslope flow also continued at 850 hPa and down to the
sfc. The precipitable water for KDDC was 1.41" (above the 75th percentile
for a Gaussian distribution). At the sfc, a stationary front was located
across the KS/OK state border. KDDC WSR-88D was busy indicating an
MCS to the west.

&&

.SHORT TERM...(This evening through Thursday) ISSUED AT 151 PM
CDT WED AUG 7 2013

For this forecast, plenty of moisture will be available.  the flow
at the mid and upper layers of the atmosphere is from the southwest
and west.  At the 850mb level, a cold front was sliding south
through western Kansas as I write, and the 850mb flow is from the
north.  some stratocumulus clouds have developed along the front
across southern Kansas, in the range of bkn024-027. There has been
some light rain and sprinkles overriding the front, but not too
many observing stations are picking up on this light rain.  So,
have kept the forecast pretty much as it was, except I backed off
on when the strong thunderstorm would form. I now think the upper
wave will be the kicker, and not the surface front.  the heavy
rain producers are now likely after 02z, moving across with the
upper trough from west to east.  I was also glad to see the SPC
slipped the northern limit of the slight risk farther south,
closer to where the cold front will be. For now, just the
southern 1 or 2 rows of counties will have any appreciable Cape,
and a boundary to deal with for a few hours, until the cold front
moves into Oklahoma.  The other primary issue is the potential for
flooding.  The flash flood guidance across our northeastern zones
is in the 1.9 to 3.9 range.  But, recent rains there in the 1 to 4
inch range will leave it prime for flooding if any heavy rain
producers train across central Kansas.  More rain is expected
through Thursday, and although those storms may not be as heavy
rain producers as tonight, they could add to the rainfall which
had already fallen by then.

As for temperatures, tonight should see late night lows in the lower
60s from Wakeeney to Garden City to Elkhart.  The mid 60s will
stretch from near Larned to Dodge City to Liberal, with upper 60s
expected from Coldwater to Medicine Lodge to Pratt.  Thick clouds,
rain, and cold air advection will result in a fairly cool day on
Thursday.  Maximum temperatures will struggle to get to the lower
70s in the Dighton, Scott City and Syracuse areas, the middle 70s
from the Hays to Dodge City to Liberal areas, and around 80F degrees
from the Meade to Medicine Lodge areas. These won't be minimum Max
Temps for 8/8, but will certainly feel cool to just about
everyone in southwestern Kansas.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 228 PM CDT WED AUG 7 2013

Medium range models indicate little change to the overall large
scale pattern through early next week with a low amplitude upper
level ridge remaining in place across the central and southern
Rockies. Early in the period, a significant upper level shortwave
is expected to eject out of the southern Rockies east-northeast
into the western high plains bringing the possibility for more
showers and thunderstorms to portions of western Kansas Thursday
night into early Friday. As the shortwave approaches, a prevailing
surface low across the Texas panhandle and an attendant frontal
boundary extending generally east across northern Oklahoma, will
provide increased lift within a low level convergence zone generally
along and just north of the Kansas border. Although the flow aloft
will remain fairly weak, a few showers and isolated thunderstorms
will be possible across much of southwest and central Kansas with
enough instability present as surface dewpoints remain well up into
the 60s(F).

A brief break in precip chances is expected generally Friday night
into Saturday as surface high pressure migrates southward into
western Kansas pushing a frontal boundary just to our south further
down into west Texas and southern Oklahoma. Chances for
thunderstorms will return to portions of western Kansas Sunday as
the weak upper level ridge begins to build across the Rockies
returning a westerly flow aloft to the western high plains. In
response, the frontal boundary well to our south is expected to
return northward providing the focus for thunderstorm development
across the region into early next week.

Below normal temperatures are likely Friday as the aforementioned
surface low in the Texas panhandle pushes off to the east setting up
a more north to northeasterly low level flow across western Kansas.
Slightly cooler air will filter down into western Kansas with H85
temperatures ranging from the mid teens(C) across central Kansas to
near 20C in far southwest Kansas. Along with increased clouds, look
for highs only up into the 70s(F) to possibly near 80F across much
of central and southwest Kansas Friday afternoon. A gradual warming
trend is then expected through the weekend as the upper level
ridging in the intermountain west begins to amplify. Highs back up
into the 80s(F) to near 90F are likely over the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
ISSUED AT 1212 AM CDT THU AUG 8 2013

MVFR cigs expected through the overnight with VFR cigs after 15Z
or so. NE-E 8-11 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  78  61  84 /  70  20  10  10
GCK  64  77  57  84 /  60  10  10  10
EHA  61  80  60  87 /  60  10  10  10
LBL  63  80  61  87 /  70  10  10  10
HYS  64  76  61  82 /  60  30  10  10
P28  65  81  65  86 /  70  30  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through this afternoon FOR KSZ030-031-043>046-
061>066-074>081-084>090.

&&

SYNOPSIS...Sugden
SHORT TERM...BURKE
LONG TERM...JJOHNSON
AVIATION...Sugden
Hazardous weather outlook, Aug 7, 6:48 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT WED AUG 7 2013

KSZ030-031-043>046-061>066-074>081-084>090-081000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
648 PM CDT WED AUG 7 2013 /548 PM MDT WED AUG 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR ACROSS
PORTIONS OF FAR SOUTHWEST KANSAS EARLY THIS EVENING. HAIL UP TO
TENNIS BALL SIZE ALONG WITH WIND GUSTS IN EXCESS OF 60 MPH WILL BE
POSSIBLE. THE STORMS MAY ORGANIZE INTO A LARGER CLUSTER OF
THUNDERSTORMS AND THEN MOVE EASTWARD ACROSS SOUTHWEST THROUGH
CENTRAL AND SOUTH CENTRAL KANSAS OVERNIGHT. PERIODS OF HEAVY
RAINFALL WILL ALSO BE POSSIBLE WHICH COULD RESULT IN LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE FROM WIDESPREAD THUNDERSTORMS ON THURSDAY. THIS MAY
RESULT IN FLOODING ISSUES ACROSS PORTIONS OF CENTRAL AND WESTERN
KANSAS.

THERE WILL BE A CHANCE FOR THUNDERSTORMS ON FRIDAY AND THEN FROM
SUNDAY THROUGH EARLY NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO
DETERMINE IF ANY OF THESE THUNDERSTORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED FOR HAIL, WIND AND HEAVY RAINFALL REPORTS
THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, Aug 7, 11:17 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1117 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HEAVY RAIN       4 WNW SYRACUSE          38.00N 101.83W
08/07/2013  M2.25 INCH       HAMILTON           KS   TRAINED SPOTTER

&&

GERARD
Local storm report, Aug 7, 11:36 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1136 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HEAVY RAIN       4 E RICHFIELD           37.27N 101.71W
08/07/2013  M1.50 INCH       MORTON             KS   PUBLIC

&&

SUGDEN
Local storm report, Aug 7, 11:37 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1137 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     HEAVY RAIN       HUGOTON                 37.18N 101.35W
08/07/2013  M3.00 INCH       STEVENS            KS   TRAINED SPOTTER

&&

SUGDEN
Special weather statement, Aug 7, 11:50 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1150 PM CDT WED AUG 7 2013

KSZ087-088-080530-
CLARK-MEADE-
1150 PM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEADE AND NORTHERN
CLARK COUNTIES...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF FOWLER...MOVING EAST AT 20
MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3747 9963 3716 9961 3719 10008 3744 10010
TIME...MOT...LOC 0450Z 265DEG 18KT 3729 10005

GERARD
Special weather statement, Aug 8, 2:00 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
200 AM CDT THU AUG 8 2013

KSZ066-079>081-089-090-080800-
BARBER-COMANCHE-EDWARDS-KIOWA-PRATT-STAFFORD-
200 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR BARBER...KIOWA...NORTHEASTERN
COMANCHE...PRATT...SOUTHERN EDWARDS AND SOUTHERN STAFFORD COUNTIES...

AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
GREENSBURG TO 5 MILES SOUTHEAST OF BELVIDERE TO 7 MILES SOUTHEAST OF
AETNA...MOVING NORTHEAST AT 35 MPH.

WINDS UP TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

RESIDENTS IN BARBER...KIOWA...NORTHEASTERN COMANCHE...PRATT...
SOUTHERN EDWARDS AND SOUTHERN STAFFORD COUNTIES...INCLUDING THE
CITIES OF BELVIDERE...SUN CITY...GREENSBURG...CROFT...HARDTNER...LAKE
CITY...HAVILAND...KIOWA...WELLSFORD AND COATS...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3699 9835 3699 9894 3733 9910 3749 9953
      3792 9942 3793 9847 3739 9846 3738 9834
TIME...MOT...LOC 0700Z 224DEG 32KT 3752 9934 3739 9902
          3703 9885

UMSCHEID
Local storm report, Aug 8, 2:29 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
229 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      SYRACUSE                37.98N 101.75W
08/07/2013                   HAMILTON           KS   LAW ENFORCEMENT

            THERE WERE SEVERAL LOCATIONS ALONG HIGHWAY 27 NORTH AND
            SOUTH OF SYRACUSE WHERE STANDING WATER WAS REPORTED TO BE
            BLOCKING THE HIGHWAY FOLLOWING THREE TO FIVE INCHES OF
            RAIN.

1000 PM     FLASH FLOOD      HUGOTON                 37.18N 101.35W
08/07/2013                   STEVENS            KS   LAW ENFORCEMENT

            WATER WAS FLOWING CURB TO CURB ON CANAL STREET IN HUGOTON
            AND SEVERAL CARS WERE REPORTED TO HAVE BEEN STALLED IN
            HIGH WATER AS WELL.

0220 AM     FLASH FLOOD      7 N MINNEOLA            37.55N 100.02W
08/08/2013                   FORD               KS   LAW ENFORCEMENT

            WATER WAS FLOWING ACROSS HIGHWAY 283 AT WILDFIRE ROAD.

0228 AM     FLASH FLOOD      BLOOM                   37.48N 99.88W
08/08/2013                   FORD               KS   LAW ENFORCEMENT

            WATER WAS REPORTED TO BE RUNNING ACROSS STREETS IN BLOOM

&&

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:40 PM CDTSpecial Weather StatementDDCStanton65 min
Aug 7, 7:52 PM CDTSevere Thunderstorm WarningDDCMorton53 min
Aug 7, 9:14 PM CDTFlash Flood WarningDDCHamilton6 hr
Aug 7, 9:35 PM CDTFlash Flood WarningDDCMorton, Stevens6 hr
Aug 7, 10:43 PM CDTFlash Flood WatchDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more26 hr
Aug 7, 11:50 PM CDTSpecial Weather StatementDDCClark40 min
Aug 8, 12:59 AM CDTFlash Flood WarningDDCClark, Ford, Meade2 hr
Aug 8, 1:17 AM CDTAreal Flood WarningDDCHamilton8 hr
Aug 8, 2:00 AM CDTSpecial Weather StatementDDCBarber, Edwards, Kiowa, Pratt60 min
Aug 8, 3:26 AM CDTFlash Flood WarningDDCPratt2 hr
Aug 8, 5:26 AM CDTAreal Flood WarningDDCClark, Ford8 hr
Aug 8, 10:30 AM CDTAreal Flood WarningDDCComanche, Kiowa6 hr
Aug 8, 11:43 AM CDTAreal Flood WarningDDCClark, Comanche, Ford, Kiowa6 hr
Aug 8, 1:52 PM CDTAreal Flood WarningDDCClark, Comanche, Ford, Kiowa7 hr
Aug 8, 5:21 PM CDTAreal Flood WarningDDCMorton, Stanton6 hr
Aug 8, 5:55 PM CDTAreal Flood WarningDDCClark, Comanche, Ford, Kiowa6 hr

Nearby

Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.